The last time I got the Depo-Provera was august 2013..... These past 2 days I been cramping an spoting once a day my period is not due to next week?

Irregular periods. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit.

Related Questions

I been on Depo-Provera for two years, I didn't go take my last shot, I already came on and off my period. But for the last three weeks I been cramping badly?

Could be normal or.. Could be a normal variation from stopping the depo. Also, though, if you're having any sexual contact w/o contraception, please check a pregnancy test. See your doctor or gynecologist to decide on the next step. Read more...

I had my period earlier this month now I am cramping and bleeding what can it be? I was on Depo-Provera shot about two months ago my shot was due last month its going to be two months since I was suppose to get my shot

This . This is merely your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if the bleeding is heavy and persists for more than 7 days, see your doctor sooner. Take care. Read more...